# SDR QXEA0202150

- Difficulty date: December 8, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 2,537 hours, 2,021 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 279
- Condition: Failed
- Location: Fuel System
- Part time: 118 hours, 96 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FUEL LEAKING FROM NR 1 ENGINE FUEL INLET PRESSURE SENSOR IN LEFT HAND WHEEL WELL.  REMOVED AND REPLACED NR 1 PRIMARY EJECTOR.  OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
